# SDR AALA20101004STL01

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 61,100 hours, 31,499 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STL - CREW REPORTED STANDBY ATTITUDE INDICATOR FAILED.  FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  REPLACED THE STANDBY HORIZON INDICATOR AND INVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
